Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the homomorphisms of locally compact groups


Author: D. H. Lee
Journal: Proc. Amer. Math. Soc. 37 (1973), 246-254
MSC: Primary 22D05
MathSciNet review: 0316626
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we establish a conjugacy theorem of homomorphisms of a locally compact connected semisimple group into a locally compact group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22D05

Retrieve articles in all journals with MSC: 22D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0316626-3
Keywords: Conjugate, exponential map, cocycles, coboundaries, rigidity, semisimple, projective limit, centralizer
Article copyright: © Copyright 1973 American Mathematical Society